# SDR SIMA0793

- Difficulty date: March 19, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 481 hours, 539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 68495
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ORD - FLT 4039 - FIRST ONE-THIRD OF EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED NR 2 EMERGENCY BATTERY PACK.  OPS CHECK GOOD.  (M)
